# SDR SWAA2023021602435

- Difficulty date: February 12, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 51,938 hours, 27,517 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rope
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOS EMERGENCY ESCAPE ROPE LANYARD MISSING<[01] FOUND VELCRO STRAP INSIDE F/O'S ESCAPE ROPE COMPARTMENT RE-VELCROED STRAP PER SIP
